Boundary value problems for elliptic systems of nonlinear differential equations with a small parameter
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1829-1831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a25,
author = {G. A. Omel'yanov},
title = {Boundary value problems for elliptic systems of nonlinear differential equations with a small parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1829--1831},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a25/}
}
TY - JOUR AU - G. A. Omel'yanov TI - Boundary value problems for elliptic systems of nonlinear differential equations with a small parameter JO - Differencialʹnye uravneniâ PY - 1982 SP - 1829 EP - 1831 VL - 18 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_10_a25/ LA - ru ID - DE_1982_18_10_a25 ER -
G. A. Omel'yanov. Boundary value problems for elliptic systems of nonlinear differential equations with a small parameter. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1829-1831. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a25/